# SDR 372PA0062

- Difficulty date: September 9, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N372PA
- Make and model: Boeing 737306
- Aircraft serial: 23546
- Aircraft time: 35,743 hours, 27,398 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILSAFE LINK BETWEEN BS 967 AND BS 986.5 AT LBL 46 CORRODED.  REPLACED FAILSAFE LINK PER SRM 51-10-2.
